# SDR FDEA201201160187

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 50,210 hours, 22,480 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R532H15433201
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 4R FR 75 HAS 2 EA GOUGES AT SCALLOPS.  DEFECT MEASURES .75" TOTAL.  AFTER REMOVAL OF LEVEL 1 CORROSION,  SEAT TRACK WAS FOUND TO BE OUT OF LIMITS.  REMOVED GOUGES ON SEAT TRACK SCALLOPS FOUND TO BE OUT OF LIMITS   IAW ARM 51-73-10, SRM 53-10-16, FIG 101.  FABRICATED CHANNELS USING MATERIAL 7075-T7.  CUT OFF DAMAGED SEAT TRACK FROM FR73-75 PLUS 12 INCHES   FABRICATED SEAT TRACK,  LOCATED & DRILLED SPLICE. TOP COATED & INSTALLED IAW SRM 53-10-16, SRM 51-40-21.
